Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4687
Title: Convergence groups: sequential compactness and generalizations
Authors: Dikranjan, Dikran
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Dikran Dikranjan, “Convergence groups: sequential compactness and generalizations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 141-171.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: Si studia la compattezza sequenziale dei gruppi di convergenza, le sue generalizzazioni (completezza, coarseness, precompattezza sequenziale, compattezza categorica ecc.), le relazioni tra esse nonché il loro impatto sulla struttura algebrica del gruppo.
Guided by the known facts in the case of topological groups, we study sequential compactness of convergence groups, its generalizations (completeness, coarseness, sequential precompact ness, categorical compactness etc.), the relations between them and their impact on the algebraic structure of the underlying group.
URI: http://hdl.handle.net/10077/4687
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:
File Description SizeFormat 
DikranjanRendMat25.pdf328.58 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

434
checked on Oct 17, 2018

Download(s)

206
checked on Oct 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.